Click the link below to enjoy photos from the corridor of flame in CYPRUS

The welcome the flame will be a small and modest ceremony, which will make the speech by the Chief of Police and other official entities.

It is also worth mentioning that the o Aegean Airlines is the official sponsor of the World Games and is proud to carry the Flame of Hope to the island along with Special Olympics athletes who will participate in the torch relay Friday, June 10 and will return to Athens on June 12 to make the tour of Greece and to reach Istanbul. From there it will return on June 21 and then the Flame of Hope will return from Rhodes to Athens on June 23 to travel in Attica and historical locations. On June 25 the Flame of Hope will be lit at the altar of the Panathenian Stadium where he will mark the official start of the tournament.

The Special Olympics World Games to be held from June 25 until July 5 in Athens, is the premier sporting event, being the only races in the world where all the participating athletes are winners.

The Games will bring together over 7,000 athletes and 2,500 coaches from 180 countries, 3,000 judges / referees, 40,000 family members of athletes, 25,000 volunteers and the organization will cover hundreds of journalists from around the world.

You are all invited to this celebration of sport, culture and humanity.Tell you too, like the motto of the Games suggests, “I’m in!” And Join the Wonderful World of Winners.

In the program below you can see the path of the flame which will go through all the cities of Cyprus:

FRIDAY
15:55-Arrival of the Olympic flame, Larnaca Airport
16:45-Ceremony (Airport)
17:45-Start torchbearers Church St. Lazarus
Route: Paul Valsamakis Street – Athens [Distance: 1.5 km]
18:00 – 18.30 – Opening Ceremony (30 minutes), Square Europe
18.30 – Departure for Paphos
[Larnaca-Paphos: 140 km]
19:45 – Start torchbearers, Poseidon Avenue (Hotel Imperial)
(Distance 2.5 km)
20:00 – 20.30 – Opening Ceremony (30 minutes), Paphos Castle

SATURDAY
10.00 – Departure for Limassol
[Paphos-Limassol: 68 km]
11:50 – Start torchbearers, Limassol Police Headquarters
Course: Road June 16, 1943 – Glasdonos – Independence Avenue
[1 km]
12:00-12.30 – Ceremony (30 minutes), Square Afxentiou Limassol
14.30-Departure for Nicosia
[Limassol-Nicosia: 83 kms]
16:00 Presidential Palace
16:45 – Start torchbearers, Traffic Lights Police Station Lycabettus
Path: Archbishop Makarios Avenue C – Evagorou – Freedom Square
[2 km]
17:00-17.30 – Ceremony (30 minutes), City Hall Nicosia
17.40-Departure to Paralimni
[Nicosia, Paralimni: 84 km]
19:15-Start torchbearers
Course: Road-John Smith Ave. Protaras-Ave. Archbishop Makarios G’-St George Street [1.5 km]
19:30 – 20.30-Ceremony (1 hour), City Square Paralimni
20.30-Departure to Ayia Napa
[Paralimni, Ayia Napa: 4 km].
21:00-Start torchbearers
Path: Dionysios Solomos Museum-junction-cold water and roads contribute Tefkrou Anthia Makarios-[2 km]
21:15 – 21.45 – Opening Ceremony (30 minutes), Ayia Napa Harbour

SUNDAY
16.35 – Departure flame from Larnaca to Athens [Flight AEGEAN A3 907]
18.20 – Arrive in Athens
21.00 – Departure by boat from Piraeus to Chania [F / B ELYROS]

http://www.kathimerini.com.cy

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: